Alert archive / Maryland / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

August 14, 2020Caroline County, Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 14, 2020, 5:03 PM EDT for Caroline County, Queen Anne's County, Maryland. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2020, 5:03 PM EDT (21:03 UTC)
Expired
Aug 14, 2020, 6:00 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 66 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

594 
WWUS81 KPHI 142103
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
503 PM EDT Fri Aug 14 2020

MDZ012-015-019-020-142200-
Queen Anne's-Talbot-Kent-Caroline-
503 PM EDT Fri Aug 14 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN 
TALBOT... CENTRAL QUEEN ANNE'S...CAROLINE AND SOUTHWESTERN KENT 
COUNTIES...

At 502 PM EDT, strong thunderstorms were clustered near Overton, or
near Centerville, moving southwest at 10 mph.

Locations impacted include...
Easton, Centerville, Denton, Centreville, Romancoke, Greensboro,
Oakland, Ridgely, Goldsboro, Queen Anne, Old Town, Grasonville,
Starr, Copperville, Jumptown, Tanyard, Skipton, Matthews, Overton and
Starkey Corner.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3901 7620 3903 7624 3912 7625 3918 7613
      3901 7574 3880 7587 3871 7602 3881 7620
      3893 7620 3896 7625 3891 7624 3890 7625
      3894 7627 3893 7627 3890 7628 3892 7630
      3884 7637 3885 7638
TIME...MOT...LOC 2102Z 032DEG 8KT 3904 7615 

$$

PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 14, 3:25 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 14, 3:25 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
325 PM EDT Fri Aug 14 2020

.SYNOPSIS...
A frontal boundary will remain stalled just to our south over the
weekend. Multiple waves of low pressure will track south of us along
this boundary through Sunday. Another cold front will approach from
the west on Monday and move through by Monday night. This front may
stall not far offshore. High pressure builds in for Tuesday and
Wednesday, with another weak cold front potentially approaching by
Thursday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
An intensifying low off the Mid-Atlantic coast will progress
eastward tonight, with outer bands of showers and storms gradually
decreasing in coverage over the southern CWA through the early
evening hours. Surface flow will become more northeasterly (even
northerly) on the upstream side of the low as this occurs, with
slightly cooler and noticeably drier air filtering farther southward
through the overnight hours. Ageostrophic acceleration of flow
southward on the lee side of the Appalachians will enhance this
process, with the entire CWA likely rain-free by morning.

The cold/dry advection will allow for a pleasant night across the
area, with lows generally in the 60s and dew points dropping into
the 50s near/north of I-80. Winds will generally remain elevated
(especially nearer the coast) overnight, and combined with the
advection of colder/drier air, not anticipating any significant fog
formation.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
A midlevel vorticity maximum will progress from the upper Ohio
Valley to the Appalachians on Saturday, which should gradually
promote the development of a surface low in the lee of the
Appalachians. Meanwhile, damming downstream of the vort max will
continue to filter drier air from the surface high in the Canadian
Maritimes into much of the eastern U.S. Upslope combined with large-
scale lift immediately downstream of the vort max should permit the
development of widespread precipitation to our south/southwest on
Saturday. For our CWA, though, a banner day appears to be setting
up, as residual descent from the departing surface high to our north-
northeast will likely preclude the spread of precipitation
northeastward. Instead, it is expected to be partly to mostly sunny
for much of the day before upper cloudiness increases from southwest
to northeast during the afternoon.

Deterministic models generally are too aggressive with the
progression of precipitation into damming regimes, and expect the
12z GFS (e.g.) to be too quick to bring precipitation back into
Delmarva (late afternoon to early evening). Have reduced PoPs to
slight chance or lower for the entire CWA during the day, with
fairly high confidence given model trends the past few cycles.

As for temperatures, statistical models are in good agreement, with
highs generally in the lower to middle 80s (upper 70s in the higher
terrain of the southern Poconos and northwest New Jersey). Used a
consensus blend here, which exhibits good continuity with the
previous forecast.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Overview...

Strong western US ridging dominates much of the long term period,
with troughing over the Great Lakes and Northeast. A large area of
impressively high H5 heights in the West with widespread extreme
heat at the surface there. By the middle to latter part of next
week, we trend towards more zonal flow but the general theme of
western ridge and eastern trough holds up. A strong +PNA signal is
present. At the surface, a frontal boundary remains stalled to our
south through Sunday, but will be kicked away by another front on
Monday. High pressure then builds in out of Canada with dry,
refreshing air which lasts for most of the week. By later in the
week, an old boundary to the south may try to make some northward
progress as an additional frontal system or two approach from the
northwest.

In terms of translating this to our local weather, the big takeaway
for next week is that hot weather will be totally absent from the
forecast. Temperatures run near to mainly below average through the
period. Not only that, but humidity disappears from the forecast as
well. With both cooler and less humid conditions prevailing, the
coming week looks much quieter than recent weeks in terms of rain
and storm chances. The exception is for Saturday night into Sunday
as another wave of low pressure develops along the slow moving
frontal boundary still stalled to our south. This low will yield
cool onshore flow and some rain, especially in the southern half of
the region. So unfortunately not looking like a great end to the
weekend. Beyond then, however, benign weather prevails as high
pressure builds in.

Dailies...

Saturday night-Sunday night... The model guidance has struggled with
this period due to disagreement in where an area of low pressure
will form and track along a frontal boundary still stalled to our
south. This follows an initial wave of low pressure which will be
well to our northeast by this time, the same low being monitored by
NHC for possible tropical or subtropical development. The farther
north this second low tracks, the better the chances for a period of
steady rain Saturday night into Sunday. With the 14.12z guidance
suite, some improvement in agreement with the more northern and
southern camps working towards each other a bit. I tend to favor
drier and more suppressed outcomes overall with a rather strong area
of high pressure pushing south into New England. May be a rather
sharp gradient with areas such as Delmarva having a good chance for
steady rain, while areas such as the Poconos and northern NJ may see
little to no rain. The most likely time for rainfall will be later
Saturday night into at least Sunday morning. By Sunday afternoon and
especially evening, should trend drier. Areas of fog possible Sunday
night in lingering light onshore flow.

Monday-Monday night... A weak cold front approaches Monday as low
pressure tracks far to our northwest over Hudson Bay. Behind the
departing low from over the weekend, Monday's air mass will be
neither especially warm nor moist. Combined with frontal lift being
quite weak, not expecting very robust convection ahead of the front
and Monday should be a very nice day overall. A spotty afternoon or
evening shower or storm is possible especially if the front comes
through towards the peak heating hours, and especially to the north
and west where forcing is better. But coverage looks limited.

Tuesday-Friday... Largely benign weather, and some really nice days.
Little change in the air mass behind Monday's front, and with dew
points coming down more and plenty of sunshine, Tuesday should see
similar or slightly warmer temperatures than Monday with highs in
the low to mid 80s. A similar story on Wednesday. Monday's front
will clear us but stall not too far to our south. By Wednesday the
tail end of it may shift north a bit, yielding an afternoon shower
or storm chance mainly on Delmarva. Another weak cold front will
attempt to approach from the north on Thursday, though it seems
unlikely that it will make it this far south by then. But it may try
to trigger a shower or storm ahead of it by Thursday afternoon
mainly across the far north. In addition, the old front to the south
may make a little more northward progress and produce a couple
scattered storms of its own. Once again, however, expect Thursday to
be another mainly dry and pleasant day, albeit slightly warmer and a
bit more humid. Low confidence beyond then; we do keep the high heat
away, but early indications are we may turn a bit more unsettled by
next weekend.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Through early evening...Mainly VFR, though scattered showers may
affect ILG, ACY, and MIV through 22z. Any impacts at the terminal
will be quite brief. East to northeast winds around 10 kt with
occasional gusts up to 20 kt. Moderate confidence.

Tonight...Mainly VFR with northeast winds 5 to 10 kt.
Moderate confidence.

Saturday...Mainly VFR with east to northeast winds 5 to 15 kt
(possibly a little stronger at ACY). Moderate confidence.

Outlook...

Saturday night-Sunday night... Mainly VFR initially on Saturday
night. However, a lengthy stretch of sub-VFR conditions is likely
from later Saturday night through Sunday night. Rain showers
Saturday night into the day on Sunday will produce a mix of MVFR and
IFR cigs and vsbys. The worse conditions will generally be found
further to the south, but most of the area will be sub-VFR. For
Sunday night, rain ends, but fog development is possible. Winds
mainly from the NE at around 10 kt with gusts of 20 to 25 kt
possible near the coast. Winds diminish Sunday night. Moderate
confidence overall.

Monday-Wednesday... VFR. A couple of wind shifts through this
period, but speeds mainly less than 10 kt and winds may be light and
variable for much of the period. High confidence.

&&

.MARINE...
A surface low will progress east well off the Delaware coast tonight
and Saturday, with breezy northeast winds continuing on the Atlantic
waters and Delaware Bay through Saturday. Speeds should generally be
10 to 20 kt, with occasional gusts approaching 25 kt, especially on
Saturday afternoon. With onshore flow continuing through the period
and the low slowly intensifying, expect seas to continue building to
4 to 6 feet off the New Jersey coast late tonight and off the
Delaware coast by Saturday morning. A small craft advisory remains
in effect for these areas.

For Delaware Bay, winds are expected to remain below advisory
criteria, though gusts may approach 25 kt at times, especially
Saturday afternoon.

Scattered showers and thunderstorms will continue through tonight on
the southern New Jersey and Delaware coastal waters, with briefly
gusty winds possible in their proximity.

Outlook...

Saturday night-Sunday night... SCA conditions are expected on the
Atlantic coastal waters through this period as winds and seas build
in association with offshore low pressure. Seas will run mainly 5 to
6 ft. In addition, northeast winds will gust 20 to 25 kt Saturday
night into Sunday before diminishing Sunday evening and night. On
Delaware Bay, wind gusts may approach 25 kt during the day on Sunday
especially on the Lower Bay, but mainly sub-SCA conditions are
expected.

Monday-Tuesday... SCA conditions may linger on the Atlantic coastal
waters into Monday as seas slowly subside. Sub-SCA conditions will
return for all waters by Monday night as seas fall to 3 to 4 ft.
Northerly winds of 10 to 15 kt on Monday becoming light westerly
Monday night into Tuesday.

Rip Currents...

There is a low risk for the development of dangerous rip currents
today. However, the risk could become locally moderate as a
northeast wind around 15 MPH develops. Breaking waves should be 2 to
3 feet with a medium period swell from the southeast.

A moderate risk is anticipated for Saturday. The northeast wind is
forecast to increase to 15 to 20 MPH with gusts of 25 MPH. Breaking
waves of 3 to 4 feet are expected with a short to medium period wind
wave from the northeast.

&&

.TIDES/COASTAL FLOODING...
Onshore flow will continue through Sunday, with seas building off
the Atlantic coast. Astronomical tides will be increasing into the
weekend as well, with the new moon occurring early next week. These
factors will combine to increase the chance for minor coastal
flooding with the Saturday and Sunday afternoon/evening high tides.
Spotty minor coastal flooding is possible with the afternoon and
evening high tide on Saturday. Minor coastal flooding to advisory
levels is then more likely with the Sunday afternoon and evening
high tide, especially from Atlantic City southward including the
Delaware Atlantic coast and up Delaware Bay.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from midnight tonight to 6 PM EDT Sunday
     for ANZ450>453.
     Small Craft Advisory from 8 AM Saturday to 6 PM EDT Sunday for
     ANZ454-455.

&&

Synopsis...O'Brien
Near Term...CMS
Short Term...CMS
Long Term...O'Brien
Aviation...CMS/O'Brien
Marine...CMS/O'Brien
Tides/Coastal Flooding...WFO PHI
Hazardous weather outlook, Aug 14, 3:31 PM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
331 PM EDT Fri Aug 14 2020

MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-101>105-
151945-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-
Hunterdon-Somerset-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
331 PM EDT Fri Aug 14 2020

This Hazardous Weather Outlook is for northeast Maryland, central
New Jersey, northern New Jersey, northwest New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>003-NJZ016>023-027-PAZ070-071-106-151945-
New Castle-Kent-Inland Sussex-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Delaware-Philadelphia-Lower Bucks-
331 PM EDT Fri Aug 14 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

While spotty minor coastal flooding is possible with the afternoon
and evening high tide on Saturday, minor coastal flooding is more
likely with the Sunday afternoon and evening high tide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ012-013-151945-
Middlesex-Western Monmouth-
331 PM EDT Fri Aug 14 2020

This Hazardous Weather Outlook is for central New Jersey and
northern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Minor coastal flooding is possible with the Sunday afternoon and
evening high tide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-151945-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
331 PM EDT Fri Aug 14 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a moderate risk for the development of dangerous rip
currents on Saturday. The risk will likely remain at least at
moderate levels on Sunday.

Minor coastal flooding is possible with the Sunday afternoon and
evening high tide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-151945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
331 PM EDT Fri Aug 14 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 14, 11:56 AM EDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1156 AM EDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     TSTM WND DMG     MEDFORD TWP.            39.91N 74.82W
08/12/2020                   BURLINGTON         NJ   UTILITY COMPANY

            DOWNED TREE LIMBS AND POWER LINES IN THE
            MEDFORD LEAS AREA. TIME BASED ON DISPATCH
            REPORT.

&&

CMS
Local storm report, Aug 14, 11:58 AM EDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1158 AM EDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     TSTM WND DMG     2 SSW JACKSONVILLE      40.03N 74.78W
08/12/2020                   BURLINGTON         NJ   UTILITY COMPANY

            DOWNED TREE LIMBS AND WIRES NEAR OXMEAD
            ROAD. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Aug 14, 12:00 PM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1200 PM EDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     1 NNE ELLISBURG         39.93N 74.99W
08/12/2020                   CAMDEN             NJ   UTILITY COMPANY

            DOWNED TREE LIMBS AND WIRES NEAR GREENSWARD
            LANE. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Aug 14, 1:09 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
109 PM EDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     TSTM WND DMG     GREENVILLE              39.78N 75.60W
08/12/2020                   NEW CASTLE         DE   UTILITY COMPANY

            REPORTS OF TREES AND WIRES DOWN IN
            GREENVILLE. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Aug 14, 1:10 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
110 PM EDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     TSTM WND DMG     5 NW LAKEHURST          40.07N 74.37W
08/12/2020                   OCEAN              NJ   UTILITY COMPANY

            REPORTS OF DOWNED TREE LIMBS AND WIRES NEAR
            AND SOUTH OF STUMP TAVERN ROAD. TIME
            ESTIMATED FROM RADAR.

&&

CMS
Special weather statement, Aug 14, 5:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
503 PM EDT Fri Aug 14 2020

MDZ012-015-019-020-142200-
Queen Anne's-Talbot-Kent-Caroline-
503 PM EDT Fri Aug 14 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
TALBOT... CENTRAL QUEEN ANNE'S...CAROLINE AND SOUTHWESTERN KENT
COUNTIES...

At 502 PM EDT, strong thunderstorms were clustered near Overton, or
near Centerville, moving southwest at 10 mph.

Locations impacted include...
Easton, Centerville, Denton, Centreville, Romancoke, Greensboro,
Oakland, Ridgely, Goldsboro, Queen Anne, Old Town, Grasonville,
Starr, Copperville, Jumptown, Tanyard, Skipton, Matthews, Overton and
Starkey Corner.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3901 7620 3903 7624 3912 7625 3918 7613
      3901 7574 3880 7587 3871 7602 3881 7620
      3893 7620 3896 7625 3891 7624 3890 7625
      3894 7627 3893 7627 3890 7628 3892 7630
      3884 7637 3885 7638
TIME...MOT...LOC 2102Z 032DEG 8KT 3904 7615

PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 3:31 AM EDTSmall Craft AdvisoryPHI4 days

Nearby

Special Weather Statements in Maryland, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.